SciELO - Scientific Electronic Library Online

 
vol.37 número4Multiset ideal topological spaces and local functionsDual third-order Jacobsthal quaternions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYARAM BHARATHI, M.; VELMURUGAN, S.; ESI, A.  y  SUBRAMANIAN, N.. On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.4, pp.713-730. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000400713.

We define the concept of rough limit set of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein-Stancu polynomials.

Palabras clave : Triple sequences; rough convergence; closed and convex; cluster points and rough limit points; fuzzy numbers,Bernstein-Stancu polynomials..

        · texto en Inglés     · Inglés ( pdf )